MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 14D-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 14D-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Model Number 55-0503
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Nerve Damage (1979); Pain (1994); Scar Tissue (2060); Swelling/ Edema (4577)
Date of Event 07/30/2012
Type of Reportable Event Serious Injury
Event or Problem Description
Mom medical records received.After review of the medical records, the patient was revised to address pseudotumor, elevated metal ions, neurolysis of sciatic nerve, complex wound of hip, heterotopic ossification and capsular redundancy.Operative note reported scars, metallosis, pseudotumor and metallic debris.There was a large amount of fluid present in the hip joint, sciatic nerve was compressed by the pseudotumor.There was also a large amount of capsular debris, pseudotumor and some heterotopic bone.Medical records indicate the cup was loosened and cystic changes were curetted from behind the cup.Doi: (b)(6) 2009; dor: (b)(6) 2012 ; right hip.
 
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND - 9616671
loughbeg, ringaskiddy co
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13769631
Report Number1818910-2022-04678
Device Sequence Number19788917
Product Code LPH
UDI-Device Identifier10603295175193
UDI-Public10603295175193
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number55-0503
Device Catalogue Number550503
Device Lot Number2516468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer04/13/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN SECTOR W/GRIPTION 50MM; PINNACLE MTL INS NEUT36IDX50OD; S-ROM M HEAD 36MM +3; S-ROM*STM STD 30 NK 14X8X130
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale